MAUDE Adverse Event Report: MENTOR TEXAS L.P. MENTOR MEMORYGEL RESTERILIZABLE GEL SIZER; SIZER, MAMMARY, BREAST IMPLANT VOLUME

MENTOR TEXAS L.P. MENTOR MEMORYGEL RESTERILIZABLE GEL SIZER; SIZER, MAMMARY, BREAST IMPLANT VOLUME
Model Number RSZ4754S
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
While surgeon/resident placing sizer into breast pocket (using keller funnel), sizer ruptured.Surgeon able to remove sizer material entirely, sizer removed from or table and taken out of service.Sizer was only reprocessed one time.(would typically be good for 10 uses).

Brand Name
MENTOR MEMORYGEL RESTERILIZABLE GEL SIZER
Common Device Name
SIZER, MAMMARY, BREAST IMPLANT VOLUME
Manufacturer (Section D)
MENTOR TEXAS L.P.
555 airline drive
coppell TX 75019
MDR Report Key11705925
Report Number11705925
Device Sequence Number14452617
Product Code MRD
UDI-Device Identifier00081317007838
UDI-Public(01)00081317007838
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/13/2021
Report Date (Section F) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRSZ4754S
Device Catalogue NumberRSZ-4754S
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/22/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2021
Patient Sequence Number1
Patient Age52 DA
Date Report Sent to FDA04/13/2021